C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
0602830 |
| Medical Device Problem Codes |
Reflux within Device (1522); Failure to Advance (2524); Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided port placement procedure via the right internal jugular vein using an m.R.I.Implantable port.During the procedure, difficulty was encountered while attempting to insert the guidewire due to the unsuitable shape of the wires sheath, which hindered thumb assisted insertion and made it challenging to overcome the natural bend at the tip.This led to procedural difficulty and increased tension, as the dilator was positioned in the vein, resulting in undesirable blood reflux.With significant effort, the guidewire was eventually inserted but became difficult to advance without an apparent cause, requiring forceful manipulation.Although advancement was achieved, retrieval of the guidewire was not possible, as no segment was accessible for withdrawal.Fluoroscopy revealed that the guidewire was positioned unstably at the tip, posing a high risk of detachment and potential embolism.The entire system was carefully retracted under dynamic fluoroscopy without wire detachment; however, the guidewire kinked, rendering the port implantation unsuccessful.The device was replaced.There was no reported patient injury.